# SDR AALA990730

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1916 - AFTER TAKEOFF DURING CLIMB-OUT AT 12,000 FEET, RT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED.  CREW POSITIONED GEAR HANDLE IN UP POSITION AND THE LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED WHEN HANDLE PLACED IN OFF POSITION.  FLIGHT CONTINUED AND LANDED ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND RT MLG UPLOCK SENSOR WIRE LOOSE AT GROUNDING STUD.  RESECURED LOOSE GROUND WIRE TO STUD.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
